The universal periods of curves and the Schottky problem
Compositio Mathematica, Volume 85 (1993) no. 1, p. 1-8
@article{CM_1993__85_1_1_0,
     author = {Ichikawa, Takashi},
     title = {The universal periods of curves and the Schottky problem},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {1},
     year = {1993},
     pages = {1-8},
     zbl = {0783.14018},
     mrnumber = {1199201},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_1_1_0}
}
Ichikawa, Takashi. The universal periods of curves and the Schottky problem. Compositio Mathematica, Volume 85 (1993) no. 1, pp. 1-8. http://www.numdam.org/item/CM_1993__85_1_1_0/

[1] P. Deligne and D. Mumford: The irreducibility of the space of curves of given genus, Publ. Math. IHES. 36 (1969), 75-109. | Numdam | MR 262240 | Zbl 0181.48803

[2] G. Faltings: Arithmetische Kompaktifizierung des Modulraums der abelschen Varietäten, Proc. Arbeitstagung Bonn 1984, Lecture Notes in Math. 1111 (1985), 321-383, Springer-Verlag. | MR 797429 | Zbl 0597.14036

[3] J.D. Fay: Theta functions on Riemann surfaces, Lecture Notes in Math. 352 (1973), Springer-Verlag. | MR 335789 | Zbl 0281.30013

[4] L. Gerritzen: Zur analytischen Beschreibung des Raumes der Schottky-Mumford-Kurven, Math. Ann. 255 (1981), 259-271. | MR 614401 | Zbl 0442.14007

[5] Y. Ihara: On discrete subgroups of the 2 x 2 projective linear group over p-adic fields, J. Math. Soc. Japan 18 (1966), 219-235. | MR 223463 | Zbl 0158.27702

[6] P. Koebe: Über die Uniformisierung der algebraischen Kurven IV, Math. Ann. 75 (1914), 42-129. | JFM 45.0669.01 | MR 1511787

[7] Yu. I. Manin and V. Drinfeld: Periods of p-adic Schottky groups, J. Reine Angew. Math. 262/263 (1972), 239-247. | MR 396582 | Zbl 0275.14017

[8] D. Mumford: An analytic construction of degenerating curves over complete local fields, Comp. Math. 24 (1972), 129-174. | Numdam | MR 352105 | Zbl 0228.14011

[9] D. Mumford: Tata lectures on theta II, Progress in Math. 43 (1984), Birkhäuser. | MR 742776 | Zbl 0549.14014

[10] F. Schottky: Über eine spezielle Function, welche bei einer bestimmten linearen Transformation ihres Arguments unverändert bleibt, J. Reine Angew. Math. 101 (1887), 227-272. | JFM 19.0424.02